Pred forte eye drops and Tooth and gum pain

 

 

Submitted by Anonymous (not verified) on Fri, 03/11/2016 - 19:36
Country
United States
Age
65
Gender
Female
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?
No
Do you use any eye drops?
No

Question

 

 

Hi,

Does this pred forte eye drops cause pain in your Jaw or toothache? I have been exp a pain on the right side of my face and it started a week after I started using this eye drops in.

I am Using them after eye surgery. Anyone else out there with the same problem?

Thanks

 

Answer

Thanks for your Question

 

 

Pred forte eye drops and most of corticosteroid eye drops can cause high intraocular pressure which is manifested as ocular pain that can be radiated to same side of the face and jaw.

I advise you to visit your eye doctor to measure the intraocular pressure in this eye. Ocular surgery can also cause pain by itself which also can be radiated to the face.

 

More Questions